Copulae of probability measures on product spaces
Marco Scarsini
Post-Print from HAL
Abstract:
It has been proved (Sklar, 1959, Publ. Inst. Statist. Univ. Paris 8 229–231) that any multivariate distribution function depends on its arguments only through its marginal distributions. An analogous result will be proved in the general framework of probability measures on (Polish) product spaces. Many properties, holding for distribution functions, still hold in the more general situation. Some results related to convergence in probability will be examined.
Keywords: copula; probability measures on product spaces; simulation of multivariate distributions; multivariate random processes; convergence in probability (search for similar items in EconPapers)
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (7)
Published in Journal of Multivariate Analysis, 1989, Vol. 31, N°2, pp. 201-219. ⟨10.1016/0047-259X(89)90062-6⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Copulae of probability measures on product spaces (1989) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00542233
DOI: 10.1016/0047-259X(89)90062-6
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().